American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Saurabh Shrivastava. A note on bi-linear multipliers. Proc. Amer. Math. Soc. 143 (2015) 3055-3061.
Abstract, references, and article information   
View Article: PDF

[2] Richard Oberlin. A Marcinkiewicz maximal-multiplier theorem. Proc. Amer. Math. Soc. 141 (2013) 2081-2083.
Abstract, references, and article information   
View Article: PDF

[3] P. K. Ratnakumar and Saurabh Shrivastava. On bilinear Littlewood-Paley square functions. Proc. Amer. Math. Soc. 140 (2012) 4285-4293.
Abstract, references, and article information   
View Article: PDF

[4] Armen Vagharshakyan. Recovering singular integrals from Haar shifts. Proc. Amer. Math. Soc. 138 (2010) 4303-4309. MR 2680056.
Abstract, references, and article information   
View Article: PDF

[5] Parasar Mohanty and Saurabh Shrivastava. A note on the bilinear Littlewood-Paley square function. Proc. Amer. Math. Soc. 138 (2010) 2095-2098. MR 2596047.
Abstract, references, and article information   
View Article: PDF

[6] Ioannis R. Parissis. A sharp bound for the Stein-Wainger oscillatory integral. Proc. Amer. Math. Soc. 136 (2008) 963-972. MR 2361870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Edmond E. Granirer. Erratum to ``On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$''. Proc. Amer. Math. Soc. 129 (2001) 2503-2503. MR 1823938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. S. Quek. Fourier multipliers on weighted $L^p$-spaces. Proc. Amer. Math. Soc. 127 (1999) 2343-2351. MR 1486747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Earl Berkson, Maciej Paluszynski and Guido Weiss. Wavelet decompositions of Fourier multipliers. Proc. Amer. Math. Soc. 125 (1997) 2395-2399. MR 1416076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edmond E. Granirer. On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$. Proc. Amer. Math. Soc. 124 (1996) 3399-3406. MR 1340388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yūichi Kanjin and Enji Sato. The Hardy-Littlewood theorem on fractional integration for Laguerre series . Proc. Amer. Math. Soc. 123 (1995) 2165-2171. MR 1257113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dăng Vũ Giang and Ferenc Móricz. Ces\`aro means of Fourier transforms and multipliers on $L\sp 1({\bf R})$ . Proc. Amer. Math. Soc. 122 (1994) 469-477. MR 1201804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Oscar Blasco. A note on vector-valued Hardy and Paley inequalities . Proc. Amer. Math. Soc. 115 (1992) 787-790. MR 1101979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Stefano Meda. A general multiplier theorem . Proc. Amer. Math. Soc. 110 (1990) 639-647. MR 1028046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Boris Shekhtman. On a problem of G.\ G.\ Lorentz regarding the norms of Fourier projections . Proc. Amer. Math. Soc. 108 (1990) 187-190. MR 994788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Harold E. Benzinger. A generalization of nonharmonic Fourier series . Proc. Amer. Math. Soc. 105 (1989) 670-676. MR 962241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Romuald Dąbrowski. On a natural connection between the entropy spaces and Hardy space ${\rm Re}\,H\sp 1$ . Proc. Amer. Math. Soc. 104 (1988) 812-818. MR 964862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Martin Buntinas. Some new multipliers of Fourier series . Proc. Amer. Math. Soc. 101 (1987) 497-502. MR 908656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Benjamin Muckenhoupt. A note on two weight function conditions for a Fourier transform norm inequality . Proc. Amer. Math. Soc. 88 (1983) 97-100. MR 691285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1